# SDR IPXA2025080383490

- Difficulty date: July 23, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,720 hours, 21,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N371088
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT SKIN AREA STA 1885.20 S-17L JUST ABOVE APU LEFT DOOR.  PERFORMED EO-94659-REQ1 AND VT-MAE EA 757-5380-27-A4073, REV -.
